# SDR ASAA0410187

- Difficulty date: April 10, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE BARRIER LIGHTS WEAK WHEN ACTIVATED.  CHANGED OUT SMOKE BARRIER BATTERY PACK.  TESTS OK.  (M)
